MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX PLASTIC LOSS OF RESISTANCE SYRINGES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL

SMITHS MEDICAL ASD, INC. PORTEX PLASTIC LOSS OF RESISTANCE SYRINGES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Model Number 4900
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lor syringe included in the pain trays are catching/sticking.There was no patient injury.
 
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two (2) product samples were received for evaluation.Visual and functional testing were performed.Visual inspection found no defects or anomalies.Functional testing performed by the plunger was moved back and forth in the barrel and was rotated while holding the plunger end.Results: no leakage was observed, both syringe samples passed the loss of resistance (l.O.R) test.Devices passed all functional testing.No problem found.
 
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-10927.The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
PORTEX PLASTIC LOSS OF RESISTANCE SYRINGES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
NULL
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
east bldg
minneapolis, MN 55442
MDR Report Key14620879
Report Number3012307300-2022-10927
Device Sequence Number5014197
Product Code JKA
UDI-Device Identifier20351688028065
UDI-Public20351688028065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number4900
Device Catalogue Number4900
Device Lot Number4214228
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/28/2022
05/01/2023
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date08/26/2022
05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown